# SDR VNAA2012062700010

- Difficulty date: June 27, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N719PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10177
- Aircraft time: 18,392 hours, 18,456 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED RIGHT BLEED DUCT WARNING MESSAGE AFTER DEPARTURE.  CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE CYCLED CIRCUIT BREAKERS AND COMPLIED WITH OPERATIONAL CHECK OF BLEED AIR LEAK DETECTION AND WARNING SYSTEM USING AIRCRAFT MAINTENANCE MANUAL. OPERATIONAL CHECK GOOD.  AIRCRAFT RELEASED FOR SERVICE.
